Invariant analysis of nonlinear time fractional Qiao equation


NONLINEAR DYNAMICS, vol.85, no.4, pp.2127-2132, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 85 Issue: 4
  • Publication Date: 2016
  • Doi Number: 10.1007/s11071-016-2818-x
  • Title of Journal : NONLINEAR DYNAMICS
  • Page Numbers: pp.2127-2132


In this study, Lie's invariant analysis method is applied to nonlinear time fractional Qiao equation with the Riemann-Liouville derivative. Fractional derivative value is considered for three cases and each cases symmetry generators are given. Using these generators group-invariant solutions in explicit form are obtained.